# SDR SWAA2021072797412

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 48,101 hours, 28,644 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 1446
- Condition: Failed
- Location: Rt Wing Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP FAIL ; AFTER TAKEOFF; TE FLAPS FAILED TO RETRACT FORM FLAPS 1. L TE FLAP REMAINED AT POS 1; R TE FLAP BEGAN RETRACTION. FLAP ASYMMETRY. LEFT FLAP LEVER AT POS 1; RAN FLAP ASYMMETRY Q&H LANDED FLAPS 1 / [01] R&R #5 INBOARD FLAP INBOARD SKEW SENSOR PER AMM 27-59-01 OPS OK P/N ON/OFF 9000421-3 S/N OFF 1446 S/N ON 23042
